Will I experience any reactions/increased pain during PEMF therapy?

Home Forums Living with Osteoarthritis Will I experience any reactions/increased pain during PEMF therapy?

Tagged: 

This topic contains 1 reply, has 2 voices, and was last updated by  Paul 1 year ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #780

    mr-stevey
    Participant

    I’ve just purchased my first eMat for PEMF therapy to hopefully alleviate my painful symptoms of osteoarthritis. Will I experience any pain or reactions during the treatment? I’m looking forward to using it in my own home, but slightly apprehensive at the same time! – Steve

    #783

    Paul
    Keymaster

    Mild adverse reactions and an increase to pain during the therapy are not unheard of. Because Pulsed Electromagnetic therapies have such a wide array of actions within the body, it is not uncommon to experience some discomfort, especially in the first few days of treatment. Such reactions from our body are common, and seen with everyday treatments such as antibiotics, homeopathy, acupuncture, deep tissue massage, and so on.

    Most of these reactions are mild and temporary. In individuals with electrical hypersensitivity and electromagnetic hypersensitivity, these reactions are more common and more uncomfortable. Rarely does magnetic therapy have to be discontinued as a result. Most of the time, small adjustments in the treatment will resolve the issues.

    Why do these adverse reactions occur? Magnetic therapies can alter circulation, stimulate cell and tissue repair, stimulate nerve cells, cause relaxation, affect blood pressure and heart rate, alter the absorption of medications and nutrients, affect acupuncture energy movement, stimulate vision changes, among many other actions. So, overreactions by the body, perceived or measurable, do happen. Usually pain is a normal reaction from nerves when they are stimulated and our bodies are working more efficiently. These adverse reactions are very rare and if they occur we will alter your plan so that you can continue. These adverse reactions are likely to subside in a matter of days.

Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.